# SDR 2006F00019

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Engine: Garrtt TPE33110UA
- Engine time: 6,920 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 2762010
- Part serial: 009020
- Condition: Broken
- Location: Lt Eng Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE MOUNT LOWER TRUSS OUTBARD TUBE WAS FOUND SEPERATED FORWARD OF THE CENTER INTERCONNECT TUBE OUTER BRACE PLATE. TUBE WAS COMPLETLY BROKEN AROUND THE CIRCUMFERENCE OF THE TUBE. NO FURTHER DEFECTS WERE NOTED DURING FURTHER INSPECTION OF THE ENGINE MOUNT TRUSS ASSEMBLY
